# SDR ASAA2017053120969

- Difficulty date: May 31, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 5,987 hours, 2,045 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 1613580
- Condition: Leaking
- Location: Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, OBSERVED AT 10,000 FT LEFT DUCT PRESSURE READS 42-47 PSI. RIGHT READS 25 PSI. AT 23,000 FT LEFT READS 42-48 PSI. RIGHT READS 27 PSI. AT CRUISE OF 32,000 FT LEFT WAS STEADY AT 48 PSI AND RIGHT READS 30 PSI. ACFT GROUNDED.  ACCOMPLISHED A NE 2 ENGINE BLEED AIR SYSTEM HEALTH CHECK IAW T/C NG-36WC-00001.  BLEED AIR SENSE LINE DOWNSTREAM 450 DEGREE SENSOR LEAKING. REPLACED SENSE LINE.  LEAK CHECKED GOOD,  NO OTHER DEFECTS NOTED.  ACCOMPLISHED BLEED AIR CROSSOVER OPS TEST IAW AMM 36-11-00-710-801.
